# SDR QXEA2011062200443

- Difficulty date: June 21, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 10,482 hours, 11,200 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 - INTERNAL FUSELAGE RT SEAT TRACK NR11 AT STA 32.400 TO 49.500 HAS CORROSION.  BLENDED CORROSION IAW RD 8/4-53-2358.  HFEC CONFIRMED BLENDED AREA CRACK FREE CONDITION REF RD 8/4-53-2858. FOUND NR11 SEAT TRACK TO BE OUT OF LIMITS IAW RD 8/4-53-2358.  REMOVED NR11 SEAT TRACK IAW SRM 51-40-15-02-01 AND 51-41-05-00-01 AND 51-42-05-02-01.  PREPPED AND INSTALLED NEW TRACK IAW SRM 51-40-01-02-01, 51-40-15-02-01 AND 51-42-05-02-01.
